Items where Author is "Hall, Stuart J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Hall, Stuart J. (2014) Perelman's entropy for some families of canonical metrics. Experimental Mathematics, 23 (3). pp. 277-284. ISSN 1944-950X

Hall, Stuart J. and Murphy, Thomas (2014) On the spectrum of the Page and the Chen-LeBrun-Weber metrics. Annals of Global Analysis and Geometry, 46 (1). pp. 87-101. ISSN 0232-704X

Hall, Stuart J. and Haslhofer, Robert and Seipmann, Michael (2014) The stability inequality for Ricci-flat cones. Journal of Geometric Analysis, 24 (1). pp. 472-494. ISSN 1050-6926 (Print) 1559-002X (Online)

Hall, Stuart J. and Murphy, Thomas (2014) Bounding λ2 for Kähler–Einstein metrics with large symmetry groups. Annals of Global Analysis and Geometry, 46 (2). pp. 145-158. ISSN 0232-704X

Hall, Stuart J. (2013) Quasi-Einstein metrics on hypersurface families. Journal of Geometry and Physics, 64. pp. 83-90. ISSN 0393-0440

Hall, Stuart J. and Murphy, Thomas (2013) Variation of complex structures and the stability of Kähler-Ricci Solitons. The Pacific Journal of Mathematics, 265 (2). pp. 441-454. ISSN 0030-8730

This list was generated on Tue Apr 24 01:43:53 2018 BST.